# SDR AWXA200700449

- Difficulty date: March 5, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577810
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FUSELAGE SKIN, BS 957, WL 208, R2 DOOR CUT OUT LOWER FORWARD CORNER.  REPAIRED FUSELAGE SKIN, BS 957, WL 208, R2 DOOR CUT OUT LOWER FORWARD CORNER IAW B737-300 SRM 53-00-01 FIGURE 201.
